Taiwanese Journal of Mathematics

Existence of Weak Solution for a Class of Abstract Coupling System Associated with Stationary Electromagnetic System

Junichi Aramaki

Full-text: Open access

Abstract

We consider the existence of a weak solution for a class of coupling system containing stationary electromagnetic coupling system associated with the Maxwell equations in a multi-connected domain. Mathematically we are concerned with the coupled system containing a $p$-curl equation and a $q$-Laplacian equation.

Article information

Source
Taiwanese J. Math., Volume 22, Number 3 (2018), 741-765.

Dates
Received: 3 September 2017
Revised: 28 January 2018
Accepted: 13 February 2018
First available in Project Euclid: 14 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1520992819

Digital Object Identifier
doi:10.11650/tjm/180203

Mathematical Reviews number (MathSciNet)
MR3807335

Zentralblatt MATH identifier
06965395

Subjects
Primary: 35D05 35H30: Quasi-elliptic equations 35J60: Nonlinear elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations

Keywords
stationary electromagnetic system weak solution coupling system

Citation

Aramaki, Junichi. Existence of Weak Solution for a Class of Abstract Coupling System Associated with Stationary Electromagnetic System. Taiwanese J. Math. 22 (2018), no. 3, 741--765. doi:10.11650/tjm/180203. https://projecteuclid.org/euclid.twjm/1520992819


Export citation

References

  • C. Amrouche and N. E. H. Seloula, $L^p$-theory for vector potentials and Sobolev's inequalities for vector fields, C. R. Math. Acad. Sci. Paris 349 (2011), no. 9-10, 529–534.
  • ––––, $L^p$-theory for vector potentials and Sobolev's inequalities for vector fields: Application to the Stokes equations with pressure boundary conditions, Math. Models Methods Appl. Sci. 23 (2013), no. 1, 37–92.
  • J. Aramaki, $L^p$ theory for the div-curl system, Int. J. Math. Anal. (Ruse) 8 (2014), no. 5-8, 259–271.
  • ––––, Existence of solutions for a quasilinear parabolic type equation containing $p$-curl system and applications to blow-up and extinction, Adv. Differ. Equ. Control Process. 17 (2016), no. 2, 117–158.
  • ––––, Existence of a solution to a stationary quai-variational inequality in a multi-connected domain, Submitted.
  • ––––, Existence and regularity of a weak solution to a class of systems in a multi-connected domain, Submitted.
  • L. Boccardo and T. Gallouët, Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal. 87 (1989), no. 1, 149–169.
  • ––––, Nonlinear elliptic equations with right-hand side measures, Comm. Partial Differential Equations 17 (1992), no. 3-4, 641–655.
  • A. Bossavit, Computational Electromagnetism: Variational formulations, complementarity, edge elements, Electromagnetism, Academic Press, San Diego, CA, 1998.
  • R. Dautray and J.-L. Lions, Mathematical Analysis and Numerical Methods for Science and Technology, Vol. $3$, Springer-Verlag, New York, 1990.
  • E. DiBenedetto, Degenerate Parabolic Equations, Universitext, Springer-Verlag, New York, 1993.
  • I. Ekeland and R. Témam, Convex Analysis and Variational Problems, Classics in Applied Mathematics 28, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1999.
  • V. Girault and P.-A. Raviart, Finite Element Methods for Navier-Stokes Equations: Theory and algorithms, Springer Series in Computational Mathematics 5, Springer-Verlag, Berlin, 1986.
  • J.-L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969.
  • F. Miranda, J.-F. Rodrigues and L. Santos, A class of stationary nonlinear Maxwell systems, Math. Models Methods Appl. Sci. 19 (2009), no. 10, 1883–1905.
  • ––––, On a $p$-curl system arising in electromagnetism, Discrete Contin. Dyn. Syst. Ser. S 5 (2012), no. 3, 605–629.
  • D. Mitrea, M. Mitrea and J. Pipher, Vector potential theory on nonsmooth domains in $\mathbb{R}^3$ and applications to electromagnetic scattering, J. Fourier Anal. Appl. 3 (1997), no. 2, 131–192.
  • R. Monneau, Quasilinear elliptic system arising in a three-dimensional type-II superconductor for infinite $\kappa$, Nonlinear Anal. 52 (2003), no. 3, 917–930.
  • S. L. Sobolev, Applications of Functional Analysis in Mathematical Physics, Translations of Mathematical Monographs 7, American Mathematical Society, Providence, R.I., 1963.